| Lot Number |
514924301313 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Tampon shredded, cord disconnected [device breakage].Case narrative: consumer reported via phone that the tampon shredded and cord disconnected.No injury reported.
Additional Manufacturer Narrative
Product investigation is in progress.
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.